# SDR ASAA0480551

- Difficulty date: October 30, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 44,051 hours, 21,851 cycles
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936651509
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK-MAIN CABIN FLOOR PANEL IS DELAMINATED AT CORNER.  REPLACED FLOOR PANEL IAW SRM.(K)
